| Model Number |
CLH-SC |
| Medical Device Problem Code |
Electrical Power Problem (2925)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation.If additional information becomes available prior to the conclusion of the investigation, a supplemental report will be filed.
Event or Problem Description
The customer reported that his olympus halogen light source was experiencing lamp lighting issues.According to the initial reporter, every time he put in a new bulb, it would blow out.Reportedly, the unit is putting out 16 volts when it should only be putting out 12 volts.Additional details relating to the patient and the event have been requested, but no response has been received at this time.There was no patient harm or consequence reported as a result of this event.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the root cause of the suggested event could not be concluded.The event can be detected/prevented by following the following description in the instructions for use: [chapter 6 lamp replacement] never use a lamp that has not been approved by olympus.The use of a non-approved lamp can cause damage to the light source and ancillary equipment, malfunction and/or fire.Olympus will continue to monitor field performance for this device.